MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number A219
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 11/15/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient received two inappropriate shocks from this subcutaneous implantable cardioverter defibrillator (sicd).Boston scientific (bsc) technical services (ts) was contacted for episode review.Ts inquired as to what vector the device was programmed to and this information was unknown.The consultant stated the presentation appears to be similar to devices programmed to secondary vector that have a seal plug issue and recommended reprogramming from secondary vector to primary vector.However, if it is discovered that primary was the programmed vector, then this could indicate air at the sensing electrode and the vector should be reprogrammed to secondary.The bsc local area representative will investigate further and program to the vector opposite of what the current programming is.The system remains in service and no additional adverse patient effects were reported.Additional information was received that this device was explanted and returned over five years after the initial clinical observations were reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product is being evaluated in our post market quality assurance laboratory.This report will be updated when investigation is complete.

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50934191
Report Number2124215-2026-51706
Device Sequence Number13136293
Product Code LWS
UDI-Device Identifier00802526584404
UDI-Public(01)00802526584404(17)200820
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/20/2020
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number233660
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/30/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexMale